# SDR DALA1169210683

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 60,616 hours, 27,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL OVERHEAT ODOR DETECTED AROUND SEAT ROW 35.  NO SMOKE OR VAPOR PRESENT.  EMERGENCY PROCEDURES ACCOMPLISHED WHICH RESULTED IN SEVERAL SYSTEMS BEING SHUT DOWN.  ODOR DISSIPATED FOR REMAINDER OF FLIGHT.  MAINTENANCE DID VISUAL INSPECTIONS ON ALL COMPONENTS IN AN EXTENDED AREA IN AND AROUND SEAT ROW 35.  NO EVIDENCE OF ELECTRICAL ISSUES FOUND.  SYSTEMS POWERED UP AND ALL OPERATIONS NORMAL.
